This article is cited in 1 scientific paper (total in 1 paper)
Contrast structures with steps in systems of singularly perturbed equations
A. B. Vasil'eva, V. A. Anikeeva
M. V. Lomonosov Moscow State University
A definite system of two second order singularly perturbed equations with the same small parameter is considered. The requirements providing the existence of a contrast structure with steps in both components are formulated and its asymptotic behavior is designed. At the end we give the numerical solution of more general form singular system, which demonstrates the existence of the indicated type contrast structure.
PDF file (336 kB)
A. B. Vasil'eva, V. A. Anikeeva, “Contrast structures with steps in systems of singularly perturbed equations”, Fundam. Prikl. Mat., 5:3 (1999), 791–800
Citation in format AMSBIB
\by A.~B.~Vasil'eva, V.~A.~Anikeeva
\paper Contrast structures with steps in systems of singularly perturbed equations
\jour Fundam. Prikl. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. B. Vasil'eva, “On periodic solutions of a parabolic problem with a small parameter at the derivatives”, Comput. Math. Math. Phys., 43:7 (2003), 932–943
|Number of views:|